Alert archive / Colorado / Special Weather Statements in 2016
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 29, 2016, 6:44 PM MDT for Bent County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2016, 6:44 PM MDT (00:44 UTC)
- Expired
- Jun 29, 2016, 7:30 PM MDT
- In force
- 46 min
- Issued by
- NWS Pueblo, CO
County Bent County, CO
The radar
The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 2873 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
135
WWUS85 KPUB 300044
SPSPUB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
644 PM MDT WED JUN 29 2016
COZ097-098-300130-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
644 PM MDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS AND
SOUTHEASTERN BENT COUNTIES UNTIL 730 PM MDT...
AT 643 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES EAST OF HIGBEE...OR 28 MILES SOUTHEAST OF NORTH LA
JUNTA...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
PROWERS AND SOUTHEASTERN BENT COUNTIES.
LAT...LON 3765 10329 3770 10332 3799 10302 3781 10274
3765 10282
TIME...MOT...LOC 0043Z 229DEG 26KT 3769 10317
$$
MWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:11 PM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 29, 3:11 PM MDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 311 PM MDT WED JUN 29 2016 .SHORT TERM...(This evening through Thursday) Issued at 309 PM MDT Wed Jun 29 2016 Convection developing over the mountains again this afternoon as moisture gradually increases, with a few storms along the I-25 corridor as of 21z. Expect storms to continue over the high terrain and interior valleys into early evening, and with a few models suggesting at least isolated -shra/-tsra persisting past midnight, will keep low pops in place through early Thursday morning. Over the I-25 corridor and eastern plains, mountain convection will gradually spread eastward toward lower elevations, with mesoscale models suggesting some new development out toward the KS border after 22z, though they have been way overdone with lower elevation storms so far this afternoon. Plenty of CAPE in place over the plains with values in the 1500-2500 j/kg range, so an isolated severe storm is possible, even with rather weak 0-6km shear. Earlier thinking was some sort of MCS would roll southward through the plains late evening and overnight, but latest hi-res models have shifted best forcing eastward into Neb/Nrn KS, as low level jet is rather slow to increase over the high plains. On Thursday, old frontal boundary sags back south through the area, reaching the NM border by late afternoon. Deepening low level upslope behind the front and a continued influx of mid-level moisture from the south will lead to widespread convection across the area, with storms developing fairly early in the day as instability increases quickly area-wide. Convection will also be aided by weak short wave moving through the region and cooling temps aloft. Marginal severe threat remains in place over the plains, though again deep layer shear is only around 30 kts, which may limit storm strength/severity. Threat for heavy rain will ramp up through the day, especially east of I-25 as 60f plus dewpoint advect westward behind the front. Clouds and precip will hold max temps down somewhat, with plains staying below 90f for a change. .LONG TERM...(Thursday night through Wednesday) Issued at 309 PM MDT Wed Jun 29 2016 ...Active weather Thursday night through Saturday... Upper level disturbances combined with a fledgling monsoon will keep the threat of some severe weather and flooding going through at least the first half of the weekend. Thursday evening...could be the most critical part of the long-term forecast. Pattern does not look extreme, but there are enough ingredients in place to raise some concerns for potential flooding. At the surface, moderate easterly or upslope flow in place. Winds aloft will be relatively weak. Flow aloft strengthens a bit through the evening, which will help move convection to the east, but there could be several rounds or waves of convection moving through, which will increase the threat of heavy rain falling on saturated ground. Instability will be sufficient for moderate to heavy rain, with CAPE ranging from 1-2K j/kg over the Plains. A couple of short wave disturbances will help maintain convection through Thu evening and overnight. Precip H2O values look in the 1.5 inch range for portions of the plains, or about double the average. Bottom line...potential for heavy rain is there and will have to keep an eye out for mesoscale trend through Thu night. Friday...Still the threat of heavy rain, but severe parameters are elevated as well. Mid-level flow strengthens ahead of approaching short wave trough over the 4 Corners region. Severe potential looks highest over the Palmer dvd and far SE Plains late in the afternoon and through Fri evening. With CAPE approaching 2000 J/kg over the Plains and bulk sheers 40-50 kts, depending on evolution of Convection Thu nite-Fri morning could see a risk of some severe storms this day. Temps remain a bit below average with widespread cloud cover and areas of precip along with upslope flow over the Plains. By Saturday, the short wave should be passing through Ern CO in the morning or early afternoon. If the timing is a bit slower, could see a repeat threat of heavy rain and/or svr wx Sat afternoon, but if the system moves through quickly we could see a faster cut-off in the heavy rain and svr threats. Either way, still looks like temps will remain below average, generally in the 80s for the lowe elevations and 60s-70s for the high country. From Sunday and beyond, some poor consistency in the models. Earlier runs of the GFS had a return to hot and less moist conditions with the upper high building strongly over NM and the Desert SW. Latest GFS is starting to trend closer to the EC...which maintains the current weak monsoonal patter over the SW and Central Rockies. With the uncertainties, will keep the forecast closest to the Ensemble blends. Rose && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 309 PM MDT Wed Jun 29 2016 Isolated tsra possible all taf sites into the early evening, as slow moving storms drift away from the higher terrain. Will carry a vcts mention all terminals until 02Z-03z, with storms pushing eastward onto the plains by late evening. Overnight, terminals should remain VFR, though some patchy stratus will be possible on the plains to the east of KPUB and KCOS, while a few -tsra linger over the mountains past 06z. On Thursday, expect tsra to be more widespread across the region, with storms developing before 18z over the mountains and spreading across lower elevations in the afternoon. With more moisture available, expect cloud bases to be lower with storms Thu afternoon, and periods of MVFR/IFR look possible with stronger convection. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...PETERSEN LONG TERM...ROSE AVIATION...PETERSEN
Hazardous weather outlook, Jun 29, 11:56 AM MDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1156 AM MDT WED JUN 29 2016 COZ058>089-093>099-301800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1156 AM MDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON...THEN SPREAD ACROSS THE PLAINS FROM MID- AFTERNOON INTO THE EVENING. THUNDERSTORMS ACROSS THE MOUNTAINS AND I-25 CORRIDOR TODAY WILL BE CAPABLE OF PRODUCING LIGHTNING...LOCALLY HEAVY RAINFALL...AND ERRATIC GUSTY WINDS UP TO 50 MPH. AS STORMS MOVE INTO THE PLAINS...ONE OR TWO COULD BECOME SEVERE...PRODUCING HAIL TO AROUND 1 INCH IN DIAMETER...AND WIND GUSTS OVER 60 MPH. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE ACROSS KIOWA...BENT...AND PROWERS COUNTIES. LOCALLY HEAVY RAINFALL ON ALREADY SATURATED SOILS COULD QUICKLY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED EACH DAY WITH THE GREATEST COVERAGE OF STORMS FROM THURSDAY INTO SATURDAY. SMALL HAIL...LOCALLY HEAVY RAINFALL...WIND GUSTS TO AROUND 50 MPH AND LIGHTNING WILL BE POSSIBLE WITH THUNDERSTORMS DURING THIS PERIOD. IN ADDITION...THE POTENTIAL EXISTS FOR A FEW STRONG TO SEVERE THUNDERSTORMS...PRIMARILY OVER THE EASTERN PLAINS FROM THURSDAY INTO SATURDAY WHERE THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH. ALSO...INCREASING POTENTIAL FOR HEAVY RAINFALL IS ANTICIPATED FROM THURSDAY INTO SATURDAY WITH FLASH FLOODING POSSIBLE ON AREA BURN SCARS AND IN URBAN AREAS WHICH TAKE A DIRECT HIT FROM THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS. 10/77
In the hours before
Special weather statement, Jun 29, 4:41 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 441 PM MDT WED JUN 29 2016 COZ094-099-292315- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 441 PM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST CENTRAL BACA COUNTIES UNTIL 515 PM MDT... AT 440 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER KIM...OR 42 MILES NORTHEAST OF DES MOINES...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KIM. LAT...LON 3712 10340 3730 10349 3754 10311 3720 10292 TIME...MOT...LOC 2240Z 248DEG 26KT 3725 10337 MW
Special weather statement, Jun 29, 5:01 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT WED JUN 29 2016
COZ084-085-292330-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
501 PM MDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
530 PM MDT...
AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RUSH...OR 32 MILES SOUTHWEST OF LIMON...MOVING SOUTHEAST AT 15 MPH.
BRIEF HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUSH.
LAT...LON 3894 10405 3894 10406 3871 10406 3889 10425
3903 10413 3903 10406
TIME...MOT...LOC 2301Z 306DEG 12KT 3892 10411
MWSpecial weather statement, Jun 29, 5:23 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
523 PM MDT WED JUN 29 2016
COZ094-099-300000-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
523 PM MDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND
WESTERN BACA COUNTIES UNTIL 600 PM MDT...
AT 522 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 23 MILES SOUTH OF HIGBEE TO 7 MILES SOUTH OF
KIM. MOVEMENT WAS NORTHEAST AT 30 MPH.
HEAVY RAIN...NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KIM AND OPEN COUNTRY OF EASTERN LAS ANIMAS AND WESTERN BACA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3764 10300 3706 10288 3704 10344 3747 10353
3760 10332
TIME...MOT...LOC 2322Z 247DEG 26KT 3743 10344 3714 10338
MWSpecial weather statement, Jun 29, 5:30 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT WED JUN 29 2016
COZ084-085-300000-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
530 PM MDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
600 PM MDT...
AT 529 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF SIMLA...OR 27 MILES SOUTHWEST OF LIMON...MOVING
NORTHEAST AT 15 MPH.
HEAVY RAIN...DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL EL
PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3909 10405 3894 10405 3888 10406 3889 10411
3896 10418 3903 10419
TIME...MOT...LOC 2329Z 247DEG 14KT 3900 10407
MWSpecial weather statement, Jun 29, 6:00 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 600 PM MDT WED JUN 29 2016 COZ094-097-099-300045- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 600 PM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS...SOUTH CENTRAL BENT AND NORTHWESTERN BACA COUNTIES UNTIL 645 PM MDT... AT 559 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF HIGBEE TO 6 MILES NORTHEAST OF KIM. MOVEMENT WAS NORTHEAST AT 20 MPH. HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS...SOUTH CENTRAL BENT AND NORTHWESTERN BACA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3786 10313 3741 10280 3721 10330 3752 10350 TIME...MOT...LOC 2359Z 230DEG 18KT 3751 10340 3732 10328 MW
Special weather statement, Jun 29, 6:44 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
644 PM MDT WED JUN 29 2016
COZ097-098-300130-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
644 PM MDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS AND
SOUTHEASTERN BENT COUNTIES UNTIL 730 PM MDT...
AT 643 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES EAST OF HIGBEE...OR 28 MILES SOUTHEAST OF NORTH LA
JUNTA...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
PROWERS AND SOUTHEASTERN BENT COUNTIES.
LAT...LON 3765 10329 3770 10332 3799 10302 3781 10274
3765 10282
TIME...MOT...LOC 0043Z 229DEG 26KT 3769 10317
MWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:00 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Jun 29, 6:50 PM MDT | Special Weather Statement | PUB | Baca | 25 min |
| Jun 29, 7:21 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| Jun 29, 7:50 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jun 29, 8:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| Jun 29, 8:08 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Jun 29, 8:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 24 min |
| Jun 29, 8:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jun 29, 8:40 PM MDT | Areal Flood Advisory | PUB | Kiowa | 3 hr |
| Jun 29, 9:24 PM MDT | Special Weather Statement | PUB | Bent | 36 min |
| Jun 29, 9:48 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Jun 29, 10:08 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 37 min |
| Jun 29, 10:41 PM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Jun 30, 2:34 PM MDT | Special Weather Statement | PUB | 26 min | |
| Jun 30, 2:35 PM MDT | Flash Flood Watch | PUB | Bent, Crowley, Kiowa, Prowers | 11 hr |
| Jun 30, 3:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| Jun 30, 3:22 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| Jun 30, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 26 min |
| Jun 30, 4:03 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Jun 30, 4:54 PM MDT | Special Weather Statement | PUB | Prowers | 51 min |
| Jun 30, 5:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Kiowa, Prowers | 40 min |
Nearby
Special Weather Statements in Colorado, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.